# SDR AALA201711069052

- Difficulty date: November 4, 2017
- Submitted: November 9, 2017
- Operation: Air carrier
- Aircraft: N184AN
- Make and model: Boeing 757223
- Aircraft serial: 29594
- Aircraft time: 65,285 hours, 17,261 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Part serial: 23742
- Condition: Inoperative
- Location: Cabin
- Part time: 4,827 hours, 1,564 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT LIGHT OVERWING AT ROW 17ABC IS INOPERATIVE.  REMOVED AND REPLACED CHARGER ASSEMBLY (POWER SUPPLY) M10567 PER AMM 33-51-07.  OPERATIONAL CHECK GOOD.
